MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample material was not available for investigation.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter stated they received false positive elecsys toxo igg results for samples from two patients tested on a cobas e 801 module.On (b)(6) 2025, a first sample from the first patient resulted in a toxo igg value of 44.20 iu/ml (reactive).On (b)(6) 2025, a second sample from the first patient resulted in a toxo igg value of 43.40 iu/ml (reactive).On (b)(6) 2026, a third sample collected from the first patient postpartum resulted in a toxo igg value of 32.50 iu/ml (reactive).On (b)(6) 2026, a first sample collected from the second patient (daughter of first patient), resulting in a toxo igg value of 43.60 iu/ml (reactive).Since the third sample from the first patient resulted in a toxo igg value close to the assay cutoff (30 iu/ml), the (b)(6) 2026 samples from both patients were sent to an external laboratory for secondary testing.The first patient's sample from (b)(6) 2026 was tested using an unknown toxo igg clia method, resulting in a toxo igg value of < 7 ui/ml (non-reactive).An immunoblot performed with this sample had an indeterminate toxo igg result.The second patient's sample from (b)(6) 2026 was tested using an unknown toxo igg clia method, resulting in a toxo igg value of < 7 ui/ml (non-reactive).This sample was tested using an unknown toxo igg elfa method, resulting in a value of < 4 ui/ml (non-reactive).An immunoblot performed with this sample had a negative toxo igg result.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24605997
Report Number1823260-2026-00923
Device Sequence Number21425766
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028008190
Device Lot Number86676901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale